# SDR DXTA2011062004626

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 9,656 hours, 5,985 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200006074
- Condition: Failed
- Part time: 973 hours, 625 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL430 SMELLED AND SAW SMOKE IN THE COCKPIT.  TROUBLESHOT TO FAILED ACM ON AFT ECU. GAINED ACCESS AND REMOVED FAILED PART.  INSTALLED REPAIRED ACM IAW MM 21-51-00. SYS OPS AND LEAK CHECK GOOD. REPLACED BOTH WATER SEPARTOR COALESCER CLOTHS PN 246451-3 WITH NEW CLOTHS IAW MM 12-10-01.
